MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pulmonary Edema (2020)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via patient call center, it was reported fluid accumulation in the lungs occurred post procedure.A left atrial appendage (laa) closure procedure was performed, and a 24mmmm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was subsequently discharged.The patient's daughter contacted the watchman call center to report that her father has experienced ongoing fluid accumulation in his lungs since undergoing the watchman procedure.According to the patient's daughter, the patient began experiencing shortness of breath approximately 3 to 4 days after the procedure.He returned to his physician and was prescribed cortisone; however, the medication did not appear to improve his symptoms.Approximately three weeks later, the patient was taken to the hospital, where he was found to have fluid in his lungs.The patient was subsequently started on lasix.However, each time attempts have been made to taper or discontinue the medication, fluid reaccumulates.The patient's daughter believes the symptoms are directly related to the watchman procedure, as the patient had never experienced this issue previously.She further reported that the patient has been evaluated by three cardiologists, the implanting physician and his primary care physician.According to the daughter, none of the physicians have been able to identify a cause for the fluid accumulation.Their current recommendation has been for the patient to continue taking lasix.The patient's daughter stated that the watchman procedure itself was reported to have gone well.The patient also underwent the routine follow-up transesophageal echocardiography (tee).Following review of the tee, the implanting physician recommended that the patient remain on pradaxa until his next scheduled appointment on (b)(6) 2026.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50379357
Report Number2124215-2026-45204
Device Sequence Number18635615
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)280806(10)37148715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0037148715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age73 YR
Patient SexMale